Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 376924, 6 pages
http://dx.doi.org/10.1155/2014/376924
Research Article

Existence for Certain Systems of Nonlinear Fractional Differential Equations

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, Jining University, Qufu, Shandong 273155, China

Received 3 December 2013; Revised 22 February 2014; Accepted 17 March 2014; Published 6 April 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Zhaowen Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By establishing a comparison result and using the monotone iterative technique, combining with the method of upper and lower solutions, the existence of solutions for systems of nonlinear fractional differential equations is considered. An example is given to demonstrate the applicability of our results.